# SDR SWIA2018120745339

- Difficulty date: November 19, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 24,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL DD7 (P/N 601R318826-1) TOP FLANGE DENTED.  (C-CHECK) RO: 12/06/2018 REMOVED AND REPLACED PASSENGER DOOR INTERCOSTAL DD7 IAW SRM. PRESSURIZED THE AIRCRAFT IAW AMM AND CHECKED FOR LEAKS IN THE REPAIR AREA. NO LEAKS NOTED.
